Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

pressure

I feel like I'm having back labor while its not intense pain its a dual ache I got a test done to today to see if I'm preggers and I'm not so I'm kinda curious about this. They did blood tests they said they are gonna check everything they can I wont have results till sometime next week. MY blood pressure is up again too 139/91 and I have a lot of intestinal problems nausea,dizziness almost like vertigo docotr says thats from my bp being up,and feeling strange in my head is also bp. I'm really scared that I have something really wrong with my body I've had some bad nights a lot lately just up pacing the floors feeling like I'm gonna die and feeling panic. I do need to lose about 60 pounds so I can let my body have a break. I'm definitly gonna start exercising to get my fat tub of lard butt in shape and am gonna drink tons of water and watch what I eat otherwise I'm gonna have a heart attack and or stroke like my dad and grandma. I'm tired of waking up from a deep sleep to waking up feeling panicky and scared I almost wanna just die and be done with this body sometimes. Hopefully something will show up and I can get my problems fixed. Does bp medications cause any bad side effects?

Answer Question
 
MarGeee

Asked by MarGeee at 10:30 PM on Dec. 2, 2010 in Health

Level 20 (9,059 Credits)
Answers (4)
  • Pregnancy usually causes a blood pressure drop. Here are a few links to info about BP meds-


    http://www.mayoclinic.com/health/high-blood-pressure-medication/HI00028


    http://www.highbloodpressuremed.com/blood-pressure-medication-side-effects.html


    There are all kinds of side effects.  Losing the 60 lbs will make a HUGE difference.  I had a BP reading of 138/88, and it scared the hell out of me (I'm only 30!).  I've so far lost 30 lbs, but I still have at least 70 to go.


    cont
    musicpisces

    Answer by musicpisces at 10:37 PM on Dec. 2, 2010

  • I think all medications have that * it will kill you side effect now* but an annoying one that I know of it can make you cough a lot. Weird huh? Sorry I couldn't answer your question I'm hoping to lighten your mood a little
    elyssek832

    Answer by elyssek832 at 10:39 PM on Dec. 2, 2010

  • Reduce sodium and saturated fats in your diet. Reducing additives is a really good idea. Family history, which it sounds like you have, is a major factor. YOU need to control what you can- your weight, and your food intake. You need to set a good example for your kids. Have you looked into eating clean? I wrote a journal about it, if you're curious.  That's what I'm using in combination with exercise.

    musicpisces

    Answer by musicpisces at 10:39 PM on Dec. 2, 2010

  • Also, with a borderline reading, they usually won't start medications, unless it's consistently high (usually higher than what yours was).
    musicpisces

    Answer by musicpisces at 10:40 PM on Dec. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
bp meds

Next question overall (Just for Fun)
Do you google?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN